Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/1949
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVirchenko, Yu. P.-
dc.contributor.authorShpilinskaya, O. L.-
dc.date.accessioned2012-04-19T10:31:18Z-
dc.date.available2012-04-19T10:31:18Z-
dc.date.issued2001-
dc.identifier.citationVirchenko, Yu.P. Stochastic fractals with Markovian refinements / Yu.P. Virchenko, O.L. Shpilinskaya ; BSU // Theoretical and mathematical physics. - 2001. - Vol.128, №2.-P. 983-995. - doi: 10.1023/A:1010535319881.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/1949-
dc.description.abstractWe consider the random point fields with Markovian refinements we previously introduced. For this class of disordered structures possessing scaling and spatial homogeneity, we give the complete proof of the self-averageability theorem for the fractal dimensionru
dc.language.isoenru
dc.subjectscienceru
dc.subjectmathematicsru
dc.subjectprobability theoryru
dc.subjectstochastic fractalsru
dc.subjectrandom processesru
dc.subjectMarkovian refinementsru
dc.titleStochastic fractals with Markovian refinementsru
dc.typeArticleru
dc.identifier.citationpublicationTheoretical and mathematical physicsru
dc.identifier.citationnumber2ru
dc.identifier.citationvolume128ru
dc.identifier.citationfirstpage983ru
dc.identifier.citationendpage995ru
dc.description.refereedyesru
dc.description.institutionBSUru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Virchenko Yu.P._Stochastic.pdf257.73 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.